# SDR DXTA2023090194310

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0311
- Aircraft time: 1,434 hours, 926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: P7300152
- Condition: Damaged
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN  INNER DOOR HANDLE RED PUSH BUTTON IS MISSING.  REMOVED DAMAGED MAIN DOOR INNER HANDLE PUSH BUTTON PN: P7-300152 AND REPLACED WITH NEW PN: P7-300152 IN REFERENCE WITH CE-680A AMM 52-10-16. OPS CHECK GOOD AT THIS TIME.
